Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Corrigendum to: ``$ 3$-variétés qui ne sont pas des revêtements cycliques ramifiés sur $ S\sp{3}$'' (Proc. Amer. Math. Soc. 47 (1975), 495-500)


Author: José M. Montesinos
Journal: Proc. Amer. Math. Soc. 53 (1975), 541
MSC: Primary 57A10
Original Article: Proc. Amer. Math. Soc. 47 (1975), 495-500.
MathSciNet review: 0383413
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57A10

Retrieve articles in all journals with MSC: 57A10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1975-0383413-1
PII: S 0002-9939(1975)0383413-1
Article copyright: © Copyright 1975 American Mathematical Society